MathSciNet Relay Station
MathSciNet bibliographic data
MR2252762 17B70 (16S37 17B55)
Denham, Graham; Suciu, Alexander I. On the homotopy Lie algebra of an arrangement. Michigan Math. J. 54 (2006), no. 2, 319–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement